# SDR SWAA2022021664016

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY RBL13 BS767+6; BS787+2 - BS867. MARKED. / [01] EVALUATED CORROSION ON TRACK AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 767+6 RBL 13 WL 156; FOUND 0.030 REMOVED FROM ORIG 0.071 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2677;[02] VERIFIED EVALUATED CORROSION ON TRACK AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 767+6 RBL 13 WL 156; FOUND 0.030 REMOVED FROM ORIG 0.071 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2677;[03] REMOVED TRACK AT AFT CARGO BAY RBL 13 FROM BS 727 TO 867 PER REF SRM 51-40-02;[04] LOCATED; DRILLED AND DEBURRED NEW RBL13 FWD TRACK SECTION FROM BS 727+4 TO 747+8 AND AFT TRACK SECTION FROM 747+8 TO BS887 IAW SRM 51-40-05 AND DWG 146A7500. OK TO INSTALL BOTH TRACK SECTIONS.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED FWD AND AFT SECTION OF CARGO TRACK RBL13 FROM BS727+4 TO BS 887 IW SRM 51-40-02 AND DWG 146A7500;[07] RII INSPECTED ACTION 6;[08] INSTALLED REPAIR BETWEEN BS 755 AND BS759 RBL 13 PER SWA EA 22-153-00311;[09] VERIFIED CORRECTIVE ACTION 8.
